First dose of ndt great and then extreme haustion

This morning I changed from 50mg Levo to ndt. I took 1/4 grain. After two hours I felt great, so energised! i then crashed and I'm so tired now... My heart is fluttering a bit. Could fall asleep. On the Levo I had a thick head and extreme leg pains all of these have already gone, didn't feel exhausted like this. I know it's really early days but did anyone experience this? I am planning on taking another 1/4 this afternoon.

5 Replies

  • Even spelt exhaustion wrong!

  • Lol, I didn't notice. You can edit your title and post by clicking on the v down arrow and clicking on Edit. Click on the Submit Edit button after.

  • Jengibbon1, the Levothyroxine will still be in your system so it's probably coincidental you should feel exhausted after taking 1/4 grain NDT. The 2.5mcg T3 in the 1/4 grain may have energised you and may also have caused the heart fluttering. It should calm down as you get used to T3. T3 can raise heart rate and pulse slightly an hour or two after ingestion and it should revert to normal within another hour or so.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • NDT contains T1, T2, T3 as well as T4 and calcitonin so your body will take alittle time to get used to it. T4 (levo) needs to get out of your system personally I stopped levo 3 weeks before starting NDT as it can take 7 weeks to rid your body of T4. NEVER directly swap, I am sure doctors tell people to do this so they can say you tried it and it failed.

  • I only went from one to the other as on sttm it said it was fine to stop the t4 one day and start the ndt the next. I feel fine a few hours afterwards it's just the initial period after taking it. I don't want to stop because of than the nausea I feel great. Do you advice I stop then?

You may also like...